Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Jayhawk21's Avatar
    Jayhawk21 is offline Junior Member
    Join Date
    Dec 2005
    Posts
    122

    Taking Codeine while on OT?

    I'm going to be needing to take some codeine after I get my wisdom teeth taken out tomorrow. Should I be worried? I'm taking T-Bol/OT at 50 mg ED.

  2. #2
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by Jayhawk21
    I'm going to be needing to take some codeine after I get my wisdom teeth taken out tomorrow. Should I be worried? I'm taking T-Bol/OT at 50 mg ED.
    You could tell your Doctor what the situation is. I always tell my Doctor what I'm on and for how long. Its the safest way, I feel.

    I couldnt imagine there being a problem. I've ran pain killers and anti-boitics with no problem on Tbol/Test Enan.

  3. #3
    kloter1's Avatar
    kloter1 is offline Southern Steel Bodybuilding
    Join Date
    Sep 2004
    Location
    Bubba Army
    Posts
    5,821
    as long as you dont use it for long periods. a couple days would be fine.

  4. #4
    Deal Me In's Avatar
    Deal Me In is offline Member
    Join Date
    May 2005
    Location
    SoCal
    Posts
    539
    Jayhawk, this is from Hooker's profile,

    OT is notorious for increasing the time it will take for your blood to clot because it has spontaneous fibrinolytic properties. “Fibrinolytic effects” means that the destruction of fibrin (an insoluble fibrous protein produced in the liver from the soluble protein) is happening in your body. Fibrinogen is important during the blood clotting process, as it is a soluble protein in the blood that is converted to insoluble fibrin by the action of the enzyme thrombin in response to tissue damage. (6)(7) Thus, you will bleed for longer than usual when on this stuff….combine that with the fact that steroids raise your hematocrit and you’ll be spending your entire morning trying to stop the bleeding if you cut yourself shaving. Well…that’s probably an exaggeration….but not by much.

    Taking this into consideration I would tell your dentist this before he pulls your wisdom teeth. It might cause problems with controlling the bleeding. Not trying to scare you but it is something that you should consider and advise your dentist of the possibility.

  5. #5
    Jayhawk21's Avatar
    Jayhawk21 is offline Junior Member
    Join Date
    Dec 2005
    Posts
    122
    OT is notorious for increasing the time it will take for your blood to clot because it has spontaneous fibrinolytic properties. “Fibrinolytic effects” means that the destruction of fibrin (an insoluble fibrous protein produced in the liver from the soluble protein) is happening in your body. Fibrinogen is important during the blood clotting process, as it is a soluble protein in the blood that is converted to insoluble fibrin by the action of the enzyme thrombin in response to tissue damage. (6)(7) Thus, you will bleed for longer than usual when on this stuff….combine that with the fact that steroids raise your hematocrit and you’ll be spending your entire morning trying to stop the bleeding if you cut yourself shaving. Well…that’s probably an exaggeration….but not by much.
    Good info deal me in. I have noticed nose bleeds that take a long time to stop, which I thought was from high blood pressure but this definitely makes sense. When I shave, I have a thick beard and I have noticed it takes a little longer to stop the bleeding, and I'll have a little more irratation because of the bleeding.

  6. #6
    Monsteronjuice is offline Associate Member
    Join Date
    Jan 2006
    Posts
    248
    def tell him bro... wait till your cycles over maybe till you get your teeth pulled

  7. #7
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    dont tell your dentist, they wont have a clue...and be sure that will be on your file. why not just stop taking it for the next week or two?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •